MathSciNet Relay Station
MathSciNet bibliographic data
MR996324 (90c:14001) 14B05 (12-04 12E99)
Duval, Dominique Rational Puiseux expansions. Compositio Math. 70 (1989), no. 2, 119–154.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement